| Model Number |
MMT-551NAH |
| Medical Device Problem Codes |
Mechanical Problem (1384); Obstruction of Flow (2423); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
01/17/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.(b)(4).
Event or Problem Description
The customer reported via phone call that they were hospitalized due to unknown reason on an unknown date.Customer¿s blood glucose reading was unknown.The customer stated that the insulin pump had motor error alarms and would not deliver insulin as well as unexplained no delivery alarms.The insulin pump will not be returned for analysis.